About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 125089, 9 pages
http://dx.doi.org/10.1155/2013/125089
Research Article

Persistence and Nonpersistence of a Food Chain Model with Stochastic Perturbation

1School of Mathematics, Jilin University, Changchun, Jilin 130024, China
2Department of Basic Courses, Air Force Aviation University, Changchun, Jilin 130022, China
3School of Mathematics, Northeast Normal University, Changchun, Jilin 130024, China

Received 3 June 2013; Accepted 21 September 2013

Academic Editor: Mark McKibben

Copyright © 2013 Haihong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haihong Li, Fuzhong Cong, Daqing Jiang, and Hongtu Hua, “Persistence and Nonpersistence of a Food Chain Model with Stochastic Perturbation,” Abstract and Applied Analysis, vol. 2013, Article ID 125089, 9 pages, 2013. doi:10.1155/2013/125089